Volume 17, Issue 4
A Goldstein's Type Projection Method for a Class of Variant Variational Inequalities

Bing Sheng He

DOI:

J. Comp. Math., 17 (1999), pp. 425-434

Published online: 1999-08

Preview Full PDF 39 1099
Export citation
  • Abstract

Some optimization problems in mathematical programming can be translated to a variant variational inequality of the following form: Find a vector \mu~*,such that Q(\mu~*)in Omega, (v-Q(u~*))~Tu~* >= 0, for all v in Omega. This paper presents a simple iterative method for solving this class of variational inequalities. The method can be viewed as an extension of the Goldstein's projection method. Some results of preliminary numerical experiments are given to indicate its applications.

  • Keywords

Variational inequality Goldstein Projection method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-425, author = {}, title = {A Goldstein's Type Projection Method for a Class of Variant Variational Inequalities}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {4}, pages = {425--434}, abstract = { Some optimization problems in mathematical programming can be translated to a variant variational inequality of the following form: Find a vector \mu~*,such that Q(\mu~*)in Omega, (v-Q(u~*))~Tu~* >= 0, for all v in Omega. This paper presents a simple iterative method for solving this class of variational inequalities. The method can be viewed as an extension of the Goldstein's projection method. Some results of preliminary numerical experiments are given to indicate its applications. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9113.html} }
TY - JOUR T1 - A Goldstein's Type Projection Method for a Class of Variant Variational Inequalities JO - Journal of Computational Mathematics VL - 4 SP - 425 EP - 434 PY - 1999 DA - 1999/08 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9113.html KW - Variational inequality KW - Goldstein Projection method AB - Some optimization problems in mathematical programming can be translated to a variant variational inequality of the following form: Find a vector \mu~*,such that Q(\mu~*)in Omega, (v-Q(u~*))~Tu~* >= 0, for all v in Omega. This paper presents a simple iterative method for solving this class of variational inequalities. The method can be viewed as an extension of the Goldstein's projection method. Some results of preliminary numerical experiments are given to indicate its applications.
Bing Sheng He. (1970). A Goldstein's Type Projection Method for a Class of Variant Variational Inequalities. Journal of Computational Mathematics. 17 (4). 425-434. doi:
Copy to clipboard
The citation has been copied to your clipboard